# SDR IXXA9800093

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 1177
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACKED FITTING WAS DETECTED AT UPPER TORQUE BOX FORWARD DOOR JAMB, AFT CARGO COMPARTMENT AT FUSELAGE STATION 1177 - X 68.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION A NEW FITTING IN ACCORDANCE WITH DOUGLAS DRAWING 3754918 AND ENGINEERING ORDER 53-DC-8-910.
